# SDR ASAA1149397

- Difficulty date: March 25, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601389A
- Part serial: PC237
- Condition: Delaminated
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT OUTBOARD AFT CORNER DELAMINATED.  REMOVED DAMAGED SECTION FABRICATED REPAIR PARTS AND BONDED IN IAW B737 400 SRM 51 70 10 REPAIR 4.
